Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 4, Pages 823-827
http://dx.doi.org/10.1155/S0161171298001148

A counter example on common periodic points of functions

Mathematics Department, University of Isfahan, Isfahan, Iran

Received 19 July 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aliasghar Alikhani-Koopaei, “A counter example on common periodic points of functions,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 823-827, 1998. https://doi.org/10.1155/S0161171298001148.